# SDR A6WA202010307374

- Difficulty date: October 12, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 37,844 hours, 36,246 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R53611285
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON AFT PRESSURE BULKHEAD WEB FWD FACE AT BL 0.0, 36" ABOVE FLOOR.  CRACK IS 2".  AIRCRAFT REMOVED FROM SERVICE.  REMOVED DAMAGE AND INSTALLED REPAIR AT BL 0.0, IAW REO 601R-53-61-1285.
